教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Prepotential Approach to Solvable Rational Potentials and Exceptional Orthogonal Polynomials
學年100
學期1
出版(發表)日期2011/08/01
作品名稱Prepotential Approach to Solvable Rational Potentials and Exceptional Orthogonal Polynomials
作品名稱(其他語言)
著者Ho, Choon-Lin
單位淡江大學物理學系
出版者Tokyo: Institute of Pure and Applied Physics
著錄名稱、卷期、頁數Progress of Theoretical Physics 126(2), pp.185-201
摘要We show how all the quantal systems related to the exceptional Laguerre and Jacobi polynomials can be constructed in a direct and systematic way, without the need of shape invariance and Darboux-Crum transformation. Furthermore, the prepotential need not be assumed a priori. The prepotential, the deforming function, the potential, the eigenfunctions and eigenvalues are all derived within the same framework. The exceptional polynomials are expressible as a bilinear combination of a deformation function and its derivative.
關鍵字
語言英文(美國)
ISSN1347-4081;0033-068X
期刊性質國外
收錄於SCI
產學合作
通訊作者Ho, Choon-Lin
審稿制度
國別日本
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!